RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 59, Issue 4  


Energy estimates for solutions of the mixed problem for linear second-order hyperbolic equations
A. B. Aliev, A. Kh. Khanmamedov
483
The class of groups all of whose subgroups with lesser number of generators are free is generic
G. N. Arzhantseva, A. Yu. Ol'shanskii
489
Modules over quantum polynomials
V. A. Artamonov
497
Homogenization of the Stokes equations with a random potential
A. Yu. Belyaev, Ya. R. Èfendiev
504
Majorants and uniqueness of series in the Franklin system
G. G. Gevorkyan
521
Bounded cohomology of group constructions
R. I. Grigorchuk
546
Homotopes of $(-1,1)$-algebras with two generators
M. E. Dedlovskaya
551
On the hyperbolicity criterion for noncompact Riemannian manifolds of special type
A. G. Losev
558
Rate of strong differentiation of integrals
A. M. Stokolos
565
The Titchmarsh problem with integers having a given number of prime divisors
N. M. Timofeev, M. B. Khripunova
586
Uniform $n$-analytic polynomial approximations of functions on rectifiable contours in $\mathbb C$
K. Yu. Fedorovskiy
604
Zero sets for classes of entire functions and a representation of meromorphic functions
B. N. Khabibullin
611
Singularities of 3-dimensional varieties admitting an ample effective divisor of Kodaira dimension zero
I. A. Cheltsov
618

Brief Communications
An estimate of the constant term of a nonnegative trigonometric polynomial with integer coefficients
A. S. Belov, S. V. Konyagin
627
The isomorphism of measure-preserving transformations with isomorphic Cartesian powers is typical
V. V. Ryzhikov
630
On exact deformations of Poisson modules
V. P. Cherkashin
633
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019